Breast pain effect of Seroquel

We have 791 consumer reports for Seroquel. Breast pain effect occurred in 1%.

Patients statistics on Breast pain side effect for Seroquel

Female
Male

Average weight in Lbs
148.81
0

Average height in Ft
5′ 3″
0

Average age
44
0

Seroquel Circle Diagram 4 consumers of 791 reported about Breast pain

  1. Catherine W. Knoll says:
    4.5 rating

    Seroquel for Psychosis

    Substantial increase in body weight, chest pain, fungal infection, cystitis, listlessness, tired. Discontinuing the medication led to schizophrenia again, so I am probably dependent on this for my entire life. Take Seroquel 300 mg in the morning and in the evening, side effect as above. Become in two days on Seroquel Prolong 300 mg again in the morning and in the evening, let’s see what happens. Hope to reduce the intake of 100 to 200 mg in the evening. The use of Leponex was the horror, have increased within six months 20 kilos and once a week had to lose blood with patient passport, since this drug has very serious side effects. At the same time Lyogen was taken which was calming.

  2. Kelly J. Smith says:
    4.5 rating

    Seroquel for Psychosis

    Seroquel definitely worked for me against the ever-threatening fat psychosis. That’s what all the other medicines of the past 16 years have done. Like all these medications, Seroquel made quite dramatic side effects: soon after taking it, it forces you into a tiredness, dullness, sometimes I thought I was going to pass out. After about a quarter of an hour passed this consciousness-clouded phase, but really powerful I was then the whole day nicht.Der blood pressure went as an outside sign for it in the basement.There was that falling asleep, the combination of stuffy nose, difficulty swallowing and pressure the chest led to suffocation attacks. After about 2 years this subsided, because the dose was lower. The weight was about the same (I have since the ingestion of neuroleptics anyway 20-30 pounds overweight) As a really corrosive NW Restless Leg syndrome came to falling asleep. That and the fear of suffocation made me afraid to fall asleep. On the other hand, I was given Tavor. I’ll take that today (at night). Since April of this year I take the new Seroquel prolong. That too makes you tired. But you only take it once a day because it’s the slow release version of Seroquel. I take it to the night (300 mg). At the same time I carried out a nutritional change. Nevertheless, I took 10 kilos. The weight gain has come to a standstill in the meantime, I also have no more suffocating attacks, and so, after a while, I also lose the fear of falling asleep. I rarely have restless legs, especially if I eat something sweet at night AFTER taking it. Oh yes, since 1996 I have nocturnal seizures, but can not establish a causal relationship with the tablets. But one observation is clear: granulated sugar, eaten after the night medication, made me restless-leg u, on the other hand, only helped getting up and running around, although I was totally tired. The paradox was that I got up, but magically dressed in the fridge, always looking for something edible-a vicious circle. I’ll do it now, but I’ll avoid anything where there’s sugar in it. Now the legs only rarely twitch. Conclusion: Any NW have probably all meds, great is not. But I’ve learned that I can not get along without it (I can only speak for myself), I’ve tried it without it, which resulted in an unprecedented boost. Now I swallow the tablets. I think that the body gets used to the drugs, sometimes to formulate cautious … and advise to slow, gradual reduction to individual optimal dose (maybe down to zero). I myself made a cold withdrawal and that was – as I said – fatal. The Seroquel prolong I can tolerate halfway, but I still find myself too weak, which often makes me dissatisfied. It does not do this fainting state like Seroquel, but it spreads the fatigue evenly throughout the day. Nochwas: For years I had dyskinesia, long-term consequences of Haldol / Rispedal; Now hands and feet do not feel like it anymore, maybe this is also due to yoga and meditation. Or the new medication … who knows?